# SDR SWAA2021032458179

- Difficulty date: March 1, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOCATED AT BS363 AND 7 INCHES BELOW STR 6R UPPER FUSELAGE EXTERIOR / REPAIRED DENT ON EXTERNAL FUSELAGE SKIN LOCATED BETWEEN BSTA 360 AND BSTA 380 AND BTW S-6R AND S-7R UPPER FUSELAGE IAW E.A.#53-0089-21 REV.0 AND SWA E.A. NO.21-153-00680 REV.IR. THIS REPAIR IS CATEGORY 'B' FUTHER INSPECTION IS REQUIRED SEE TLD # T080536
